# SDR DALA2016051904069

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R HAS A CORRODED SPOT OF 2" AT BS 1510.  FOUND TO BE OUT OF LIMITS. ACCOMPLISHED STRINGER REPAIR BS 1510, S29R IAW FAS ERA 545022-14, REV:1 AND SRM 53-00-03 REPAIR 1 COMPLIED WITH ER/A 545022-14, REV ORIGINAL.
